Question of the Week: Auxin Herbicide

Last week the question was:  What happened to these soybeans?

IMG_20170726_111335040

These soybeans are showing damage symptoms from an auxin herbicide, dicamba to be more specific.  We’re seeing these symptoms show up in a number of fields right now.  Some volatilization is suspected to have occurred a few weeks ago when it was so hot and humid.  Drift is also to blame in a number if instances.  Please be mindful of the weather when applying auxin herbicides and always follow the label.  If problems continue to arise, the EPA may revoke the registration of these new products.

 

Here is this week’s question:  What predatory insect is hiding in this photo?

IMG_20170723_173317539.jpg

Advertisements
This entry was posted in Question of the Week and tagged , , , , , . Bookmark the permalink.

One Response to Question of the Week: Auxin Herbicide

  1. dmgha3 says:

    praying mantis

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s